“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15177
School of Mathematics
  Title:   On Abadie constraint qualification for multiobjective optimization problems
  Author(s):  Soghra Nobakhtian (Joint with M. Alavi Hejazi)
  Status:   Published
  Journal: Rend. Circ. Mat. Palermo
  Vol.:  67
  Year:  2018
  Pages:   453-464
  Supported by:  IPM
  Abstract:
We state the Abadie constraint qualification for multiobjective optimization problems involving inequality, equality constraints and a closed abstract set constraint and derive the necessary optimality conditions at weak Pareto optimal solutions based on the limiting subdifferential. In contrast to themost developedworks on multiobjective problems, this constraint qualification entirely depends on the feasible set. Moreover, the relationship between the Abadie constraint qualification and the local error bound condition is studied. Finally some examples are provided to clarify our results.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right